# SDR 39LA20150326110

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212200
- Aircraft serial: 161
- Aircraft time: 31,763 hours, 19,096 cycles
- Engine: Garrtt TPE33110
- System (JASC): 5751 · Ailerons
- Part: Cap
- Part number: 212140043
- Part serial: 185
- Condition: Corroded
- Location: Rt Aileron
- Part time: 31,763 hours, 19,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON END CAP FOUND CORRODED THROUGH, AT COUNTERWEIGHT.  REPAIRED IAW COMPANY ENGINEERING ORDER 14022-300.
